MathSciNet Relay Station
MathSciNet bibliographic data
MR2729641 (2012b:49067) 49Q20 (49Q05 53C38)
Kim, Young-Heon; McCann, Robert J.; Warren, Micah Pseudo-Riemannian geometry calibrates optimal transportation. Math. Res. Lett. 17 (2010), no. 6, 1183–1197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement